A type of non-equivalent pseudogroups. Application to foliations

Volume 56 / 1992

Jesús Alvarez López Annales Polonici Mathematici 56 (1992), 187-194 DOI: 10.4064/ap-56-2-187-194

Abstract

A topological result for non-Hausdorff spaces is proved and used to obtain a non-equivalence theorem for pseudogroups of local transformations. This theorem is applied to the holonomy pseudogroup of foliations.

Authors

  • Jesús Alvarez López

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image